# SDR 0002719998

- Difficulty date: August 3, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- Aircraft time: 78,310 hours, 75,400 cycles
- Engine: Pwa JT8D7
- Engine time: 62,917 hours, 56,100 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Part time: 22,140 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO MSP, THE RIGHT ENGINE EXPERIENCED A FLAME-OUT PRECEEDED BY AN OIL LOW PRESSURE LIGHT INIDICATION AND A RIGHT ENGINE GENERATOR OFF LIGHT INDICATION.  THE FLIGHT CREW FOLLOWED THE EMERGENCY CARD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE DRIVEN FUEL PUMP.  OPERATIONAL CHECK NORMAL.
